I am not a Dr but my son took it a lot when he was young and the Dr told us it was a very safe med and had no problem with him taking it daily. A lot of the OTC sleep aids have the same active ingredient.
be careful however, of tinnitus (effects the ears) I used to take benadryl every night and now have a case of tinnitus a constat buzzing/ringing in my ears..I've heard of other people having the same impact.
FYI check out any recalls concerning BENADRYL, tylenol (all brands) the tainted ones have a musky, moldy smell.
Have you tried melotin 1mg.sublingal. At GNC the ones that melt under your tongue, you can take up to 3 I would suggest 2 about 20 mins. b-4 bed time.
Not being able to sleep is a symptom of another issue....do you know what that would be. .............Mine is Bi-Polar...........I take melotin,(sp wrong) I am a recovering addict so I don't want a sleep aid..............It works for me...no hangovers~~~~
Hi, in my opinion, Benedryl can be addictive. In, fact, anything (meds) that changes you mood has the potential to be addictive. The fact that after taking for sleep, and you sleepwee, and can't sleep when you don't take. Think about it. Melaton, is good for sleep.As freebie said, no hangover the next morning. You did mention haw long you had been taking. Many times physicians mean well, but if they don't have some sort of traing in recovery/addiction,well. I am in no way a MD, I would think carefully. Do you have hangover? Do you look forward to bedtime so you can take meds? Everyone is different. The fact that you have this question, tells me you have your doubts about it being addictive. Again this is my opinion only. As my husband would say..."Your opinion is like your booty, they both have holes", now tell me what that means?????? Anyways, the best to you.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.